Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chronic fatigue, muscle pains, blurred vision, heavy head, nauseous. Have diabetes, RA, thyroid. Possible reason?

For last 2 days, my body is really feeling weird, chronic fatigue , muscle pains, blurry vision ,mouth sores right side,heavy head,nauseaous etc...I have couple of existing medical conditions like diabetes , RA, thyroid, asthma etc..I am 43 yrs old women. My height is 5 2 and I weigh 123 LBs. Can you please advise why am I feeling like this?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Hello ,thanks for writing to us

I have studied your case.

This kind of pain is due compression of nerve due to spinal disc bulge.
Nerve compression leads to radiating pain to arm, which gets aggravated in a particular position.

You need methylcobalamine, muscle relaxant with analgesic by consulting doctor. continue your RA and thyroid medication, stopping those medicine can also lead to such problems.

Here are my suggestions to you:
Avoid lifting weights

Continue neck exercises
Physiotherapy – SWD (Short Wave Diathermy), IFT (Interference Therapy). will help you

diabetes leads to retinopathy , you need to undergo slit lamp examination from an opthalmologist

Take care
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor